# SDR SWAA2023050845862

- Difficulty date: May 5, 2023
- Submitted: May 8, 2023
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 51,373 hours, 30,969 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

O/H E/E AISLE SIGN NOT SECURE AT 11ABC/12DEF<[01] SECURED OH E/E AISLE SIGN AT 11 ABC/ 12DEF PER AMM 33-51-01
